Zyprexa Withdrawl

Were you looking for information about Withdrawal From Zyprexa? Zyprexa withdrawl is a common misspelling and variation of withdrawal from Zyprexa.
 
Although Zyprexa® (olanzapine) is not addicting and is not likely to be abused, the brain may need time to adjust to stopping Zyprexa. Withdrawal from Zyprexa can lead to symptoms such as insomnia, hallucinations, and delusions. These Zyprexa withdrawal symptoms may not improve with time, since they can be symptoms of the underlying disorder (bipolar disorder or schizophrenia). In order to reduce your risk of severe withdrawal symptoms, your healthcare provider may decide to wean you off of Zyprexa slowly.
 
(Click Withdrawal From Zyprexa for the full eMedTV article on this topic. This article provides more detailed information on the steps your healthcare provider may take to help keep Zyprexa withdrawal symptoms from occurring.)
Feed Your Adult ADHD Brain
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.